# SDR SWAA2025072292313

- Difficulty date: July 17, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N8821S
- Make and model: Boeing 737-8
- Aircraft serial: 67480
- Aircraft time: 8,999 hours, 4,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR L1208 AND L1207 ARE INOPERATIVE.   REPLACED FUSE ON EMEREGENCY PACK M1694 FOR EXIT INDICATOR L1208 AND L1207; PERFORMED GOOD TEST PER AMM 33-51-06-960-801.
